Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have APS, high titer cardiolipin, beta2-glycoprotein. Had miscarriage, advised prednisolone, baby aspirin. Safe?

Hi! I have APS with high titer of cardiolipin and beta2-glycoprotein antibodies. I had one early miscarrige 5 years ago. The doctor subscribed 4mg of prednisone and baby aspirin before conception and probably during the pregnancy. Please give me your opinion about this treatment? Is it safe for mother and baby? Will it help in my situation?
Thanks in advance.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Hello Anna
thanks for your query.
You are suffering from APS.
The condition is associated with high risk of obstetric loss.
The medication prescribed to you is correct.
Please do not stress out, and follow medical advice.
Also consider with your obstetrician regarding use of injectable blood thinners like Clexane etc.
Take regular folic acid supplements.
Keep close watch on your blood pressure.
Have intensive fetal monitoring during pregnancy.
take care.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor